# SDR UPS00234431

- Difficulty date: November 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A - AIR TURNBACK, UNABLE TO RETRACT FLAPS PAST 2 DEGREES.  REMOVED AND REPLACED NR 2 FLAP SWITCH.
